# SDR VNAA20240425019

- Difficulty date: February 17, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67018050
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BORES OF CENTER FITTING LUGS R1 AND R2 WAS FOUND AT RH AILERON.   BORES OF CENTER FITTING LUGS R1 AND R2 WAS FOUND AT RH AILERON WERE REPAIRED PER PER  REO 670-57-61-237 REV - - NOTES F
